# SDR AWXA9900458

- Difficulty date: December 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906AW
- Make and model: Boeing 757-2S7
- Aircraft serial: 23568
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143N5140
- Condition: Cracked
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL CRACKED AT RADIUS AT RT STA 660 AND RBL 26.  REMOVED AND FABRICATED INTERCOSTAL FWD ATTACH ANGLE PER SRM 53-30-51.  INSTALLED IAW SRM 53-00-51 FIG 20.
